Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 29, NWS Gray, ME

March 30, 2021

NWS Gray, ME issued this small craft advisory at Mar 30, 2021, 3:22 AM EDT. It took effect at Mar 30, 2021, 3:00 PM EDT. It was in force for 72 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2021, 3:22 AM EDT (07:22 UTC)
In effect from
Mar 30, 2021, 3:00 PM EDT
Expired
Apr 2, 2021, 2:45 PM EDT
In force
72 hr
Issued by
NWS Gray, ME

The text

As transmitted.

365 
WHUS71 KGYX 300722
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
322 AM EDT Tue Mar 30 2021

ANZ150>154-302130-
/O.NEW.KGYX.SC.Y.0029.210330T1900Z-210401T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
322 AM EDT Tue Mar 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM EDT WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 3 PM this afternoon to 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
572 
WHUS71 KGYX 301229
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
829 AM EDT Tue Mar 30 2021

ANZ150>154-310230-
/O.CON.KGYX.SC.Y.0029.210330T1900Z-210401T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
829 AM EDT Tue Mar 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 8 PM EDT WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 3 PM this afternoon to 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
936 
WHUS71 KGYX 301918
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
318 PM EDT Tue Mar 30 2021

ANZ150>154-310930-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210401T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
318 PM EDT Tue Mar 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
162 
WHUS71 KGYX 310719
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
319 AM EDT Wed Mar 31 2021

ANZ150-152-154-312130-
/O.EXT.KGYX.SC.Y.0029.000000T0000Z-210402T0800Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
319 AM EDT Wed Mar 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-153-312130-
/O.EXT.KGYX.SC.Y.0029.000000T0000Z-210401T0300Z/
Penobscot Bay-Casco Bay-
319 AM EDT Wed Mar 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  2 to 5 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
930 
WHUS71 KGYX 311930
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
330 PM EDT Wed Mar 31 2021

ANZ150-152-154-010930-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210402T0800Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
330 PM EDT Wed Mar 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt, becoming
  west, then northwest and seas 4 to 8 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-153-010300-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210401T0300Z/
Penobscot Bay-Casco Bay-
330 PM EDT Wed Mar 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  2 to 5 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
756 
WHUS71 KGYX 010219
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1019 PM EDT Wed Mar 31 2021

ANZ151-153-011630-
/O.EXT.KGYX.SC.Y.0029.000000T0000Z-210402T0800Z/
Penobscot Bay-Casco Bay-
1019 PM EDT Wed Mar 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt at times.
  Seas 2 to 5 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-154-011630-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210402T0800Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1019 PM EDT Wed Mar 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt, 
  becoming west, then northwest and seas 4 to 8 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
563 
WHUS71 KGYX 010704
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
304 AM EDT Thu Apr 1 2021

ANZ150-152-154-012115-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210402T0800Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
304 AM EDT Thu Apr 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-153-012115-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210402T0800Z/
Penobscot Bay-Casco Bay-
304 AM EDT Thu Apr 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  1 to 4 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
556 
WHUS71 KGYX 011405
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1005 AM EDT Thu Apr 1 2021

ANZ150-152-154-020415-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210402T0800Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1005 AM EDT Thu Apr 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-153-020415-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210402T0800Z/
Penobscot Bay-Casco Bay-
1005 AM EDT Thu Apr 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  1 to 4 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Watson
246 
WHUS71 KGYX 011909
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
309 PM EDT Thu Apr 1 2021

ANZ150-152-154-020915-
/O.EXT.KGYX.SC.Y.0029.000000T0000Z-210402T2100Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
309 PM EDT Thu Apr 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 5 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-153-020915-
/O.EXT.KGYX.SC.Y.0029.000000T0000Z-210402T1200Z/
Penobscot Bay-Casco Bay-
309 PM EDT Thu Apr 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 2 to 5 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 8 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Watson
125 
WHUS71 KGYX 020813
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
413 AM EDT Fri Apr 2 2021

ANZ151-153-020915-
/O.CAN.KGYX.SC.Y.0029.000000T0000Z-210402T1200Z/
Penobscot Bay-Casco Bay-
413 AM EDT Fri Apr 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas will continue to subside

$$

ANZ150-152-154-022100-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210402T2100Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
413 AM EDT Fri Apr 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
890 
WHUS71 KGYX 021418
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1018 AM EDT Fri Apr 2 2021

ANZ150-152-154-022100-
/O.CON.KGYX.SC.Y.0029.000000T0000Z-210402T2100Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1018 AM EDT Fri Apr 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Seas 3 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Watson
564 
WHUS71 KGYX 021845
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
245 PM EDT Fri Apr 2 2021

ANZ150-152-154-021945-
/O.CAN.KGYX.SC.Y.0029.000000T0000Z-210402T2100Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
245 PM EDT Fri Apr 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas will continue to subside this evening. 

$$

Watson

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 10:27 PM EDT, 4 hours 55 minutes earlier.

Area forecast discussion, Mar 29, 10:27 PM EDT, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1027 PM EDT Mon Mar 29 2021

.SYNOPSIS...
Winds will gradually diminish this evening as low pressure
continues to move northeastward. Tranquil weather and above
average temperatures will dominate through Wednesday before an
another area of low pressure brings widespread rain to the area
Wednesday night through Thursday. Rivers levels will continue to
level off or even lower through early this week before rising
again on Thursday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Latest Update...
Have updated the near term portion of the forecast based on
latest observations and mesoscale models. Gusty northwesterly
winds early this evening have already quickly diminished as
high pressure builded overhead from the Great Lakes region. Some
locations have changed from strong gusty winds to calm
conditions in just a few hours period.

With clear skies and diminishing winds, radiational cooling
will follow, especially with the low dew points in the region.
Have lowered min temperatures a few degrees for this reason.
Made adjustments to the near term wind, cloud and dew point
forecast. Otherwise, dry and cool weather will continue over
Maine and New Hampshire. There will be moderating temperatures
away from the coast on Tuesday. Coastal areas will continue with
cooler conditions due to a developing southerly breeze off the
water.

Prev Disc...
Gusty northwesterly winds have moved through the region today.
Wind gusts peaked just under 50kts midday, and will slowly start
to subside. Wind Advisory will remain in effect through 5pm and
a few gusts to 35kts may hold until through sunset.

Overnight high pressure currently over the Ohio River Valley will
shift eastwards. Winds will subside, near calm by sunrise. Clear
skies will allow temperatures to drop below freezing for all but the
immediate coastline with low dropping into the teens along the
Canadian border.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
High pressure will cross the region tomorrow and temperatures will
rapidly rebound under clear skies. Pushed temps a few degrees up
with the strong sun for all but the midcoast. Here I've lowered them
a bit to reflect the onshore flow which will keep most of the
midcoast in the upper 40s.

Overnight Tuesday the high will shift east. With onshore flow
continuing expect some fog and low stratus to develop along the
coast and perhaps as far inland as Augusta. Have added Areas of Fog
to the forecast, and visibilities dropping to a mile. Will need to
assess again if more dense fog is possible.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Overview: Ridging on Wednesday will allow for tranquil weather and
above average temperatures before a series of systems and broad
troughing moves in late week allowing for unsettled weather and
at or below average temperatures.

Impacts: Rivers and streams are currently near bankfull due to
melting snow and recent heavy rainfall but they should remain nearly
steady or slowly fall over the next few days. There is
high confidence for another widespread moderate precipitation
event to occur on Wednesday night and Thursday, which could once
again push rivers and streams towards bankfull or even minor
flood stage, especially across the headwaters.

Forecast details: Wednesday will be an unseasonably warm Spring day
with temperatures likely reaching the 60s across many locations with
southwesterly flow resulting in WAA. While skies should be mostly
sunny in the morning, clouds will increase during the afternoon
ahead of an approaching area of low pressure to our south and
west.

500 mb troughing will move in on Wednesday night as an area of
low pressure passes over the region from the southwest. This
will result in a widespread precipitation event across the CWA
along with potentially some gusty winds, especially along the
coast. Went generally above guidance for winds as the pressure
gradient force will be increasing on Thursday and this will
likely translate to the potential for locally strong wind gusts.
Ensemble and deterministic model guidance is currently favoring
the highest QPF to fall near the coast in association with a
coastal front with slightly lower amounts across southern NH and
northern locations. Rainfall amounts of generally three
quarters of an inch to one inch are likely, with some potential
for locally greater than an inch of rain, especially near the
MidCoast.

As the system begins to slowly pull away to our northeast late
on Thursday a cold front will dive south out of Canada with
colder air filtering in behind it. This may allow for rain to
change over to snow from north to south with minor accumulations
possible, especially across the mountains.

Unlike the system from Sunday, the late week storm will be slow to
exit as it becomes cutoff from the mean flow and therefore only
slowly meanders northward through the weekend into Quebec. This will
allow for upslope snow and rain showers to continue through at
least Friday with perhaps some of these showers even making it
down to the coast, especially during the afternoon hours after
peak daytime heating.

There remains disagreements in ensemble guidance for late this
weekend and early next week as the GEFS geopotential height
anomalies favor below normal heights for much of the period with
our area in between 500 mb ridging to our west and troughing to
the east. This will allow for some unsettled weather chances
but no significant storms currently look likely.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Short Term... Gusty northwesterly winds will diminish
overnight. Expect VFR conditions to prevail with clearing skies
after sunset. Winds will decrease to less than 10kts by morning
with high pressure building in for Tuesday.

Long Term... VFR conditions expected on Wednesday before
MVFR/IFR ceilings and widespread rain moves in Wednesday late
Wednesday afternoon or night and persists through Thursday. VFR
conditions will return by Friday except across northern mountain
terminals where upslope snow showers and lower ceilings may
persist. An isolated shower cannot be ruled out for southern
terminals but no major impacts are expected. Gusty west to
northwest winds are possible on Thursday with some potential for
gusts of 30+ mph.

&&

.MARINE...
Short Term...Winds have diminished sufficiently enough to lower
all gales to SCAs early this evening. Light winds and seas will
return for Tuesday and Tuesday night as the high moves across
the region.

Long Term...
SCA conditions possible on Wednesday, especially during the
afternoon and night as southerly winds gust up to 30 kts and
seas build to 4-6 feet. Winds will then turn northwesterly on
Thursday with SCA conditions likely as seas build to 6-8 feet
and winds gust up to 35 kts. Widespread rain is expected late
Wednesday afternoon and Thursday with scattered showers possible
through the weekend and early next week.

&&

.HYDROLOGY...
Rivers have crested and are receding from yesterday rainfall.
Headwaters and tributaries continue to run near bankfull with
the remaining snowpack runoff. Additional rainfall of 1-1.5
inches from Wednesday into Thursday will again result in
multiple headwater locations reaching action stage. There is a
low chance of minor flooding, with the most likely location
being in the upslope regions of the Whites.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ150-152-154.

&&

NEAR/SHORT TERM...Cannon/Clair
Hazardous weather outlook, Mar 30, 3:18 AM EDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
318 AM EDT Tue Mar 30 2021

MEZ007>009-012>014-018>028-033-NHZ001>015-310730-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
318 AM EDT Tue Mar 30 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A period of moderate rain will combine with continued snow melt and
recent wet conditions to bring river levels back up again late in the
week. Similar rainfall amounts to this past Sunday night will likely
bring river levels higher this time around and some minor flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-310730-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
318 AM EDT Tue Mar 30 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is some chance for gale force gusts outside of the bays Thursday
ahead of approaching low pressure/frontal boundary.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:50 PM EDTSmall Craft AdvisoryGYX6 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.